Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Same symptons......
Jan 10, 2000

After reading the question from the person from houston, I can also say that I experience the very same symptoms as a result of taking the same drugs. I have been tested for diabetes, I have not B-12 deficiency, and have been tested for thyroid disease. I have the same numbness and coldness in my hand and feet. My doctor also believes it not drug related. Any comments?

Response from Dr. Feinberg

These symptoms sound like peripheral neuropathy. This can be due to certain medications,like ddI and d4T,but it can also be due to HIV itself. The way to narrow down what the cause is is to stop taking any of the drugs associated with this problem and see if your symptoms get better.


Previous
NEUROPATHY ONSET
Next
Neuropathy

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement